BC Care Providers Association Annual Conference 2014 Sunday, May 25 to Tuesday, May 27, 2014 | Whistler, B.C.

DAY 1 of 3

Sunday, May 25, 2014		
10:00 am – 3:00 pm	Golf Tournament	
12:30 pm – 3:00 pm	Whistler Village Lunch Tour	
6:30 pm – 10:00 pm	Welcome Reception	

DAY 2 of 3

Monday, May 26, 2014		
7:30 am – 8:30 am	Registration + Networking Breakfast (Exhibit Hall)	
8:30 am – 8:35 am	Welcome	
8:35 am – 8:50 am	Welcome Address	
8:50 am – 9:15 am	Industry Update	
9:15 am – 10:15 am	Plenary A National Dementia Strategy – What Are We Waiting For?	

10:15 am – 11:00 am	Coffee Break (45 minutes)
11:00 am – 11:45 am	Concurrent 1A BC's Residential Care Funding Model – Lessons From Alberta
	Concurrent 1B The Cost of Not Being Safe
	Concurrent 1C Transformative Integration: Next Generation Home Care through e-Health
11:45 am – 11:50 am	Room switch
11:50 am – 12:35 pm	Concurrent 2A RC Innovations for Healthy Aging
	Concurrent 2B Training Needs Assessment
	Concurrent 2C Technology & Home Support
12:35 pm – 2:00 pm	Lunch - Exhibit Hall (1 hour 25 minutes)
2:00 pm – 2:45 pm	Concurrent 3A Effective Interviewing of Residents with Special Needs
	Concurrent 3B A Collaborative Approach to Improving Workplace Safety
	Concurrent 3C Scheduling Genius
2:45 pm – 3:30 pm	Coffee Break - Exhibit Hall (45 min)
	Concurrent 4A Care Aide Registry Models: Around the World in 60 Minutes
3:30 pm – 4:30 pm	Concurrent 4B SafeCare BC – A Dialogue with the New ED

	Concurrent 4C Care-at-Home
4:30 pm – 5:00 pm	BCCPA AGM
5:00 pm – 5:30 pm	SafeCare BC AGM
5:30 pm – 6:30 pm	BCCPA Board of Directors meeting
6:30 pm – 7:30 pm	Reception in Exhibit Hall
7:30 pm +	Dinner (Frontenac Ballroom)
	Keynote

DAY 3 of 3

Tuesday, May 27, 2014	
7:30 am – 8:30 am	Breakfast - Meeting Room Foyer (Frontenac)
8:30 am – 9:25 am	Concurrent 5A Pain Management in Seniors
	Concurrent 5B A Fine Balance – Fostering Independence and Involvement in Decision Making with Adults in Need of Service from the PGT
	Concurrent 5C Silver Alert – Local & First Responders' Perspectives
9:25 am – 9:30 am	Room switch
9:30 am – 10:30 am	Concurrent 6A Labour Relations Update :Whipsawing Across B.C.?

	Concurrent 6B Faith-Based Care: Unique Opportunities Based on a Legacy of Spiritual Values
	Concurrent 6C Personal Budgets in Home Care
10:30 am – 11:15 am	Coffee Break – Exhibit Hall (45 minutes) Prize Draw with Exhibitors
11:15 am -12:30 pm	Plenary B Care to Chat: A Conversation with B.C.'s First Seniors' Advocate
	Seniors' Advocate
12:30 pm – 12:45 pm	Closing remarks
12:45 pm – 2:00 pm	Casual "bag lunch"- Meeting Room Foyer (Frontenac)